Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 225, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 13, 2021, 3:12 PM EDT for Adams County, Franklin County, Pennsylvania. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 3:12 PM EDT (19:12 UTC)
- Expired
- Aug 13, 2021, 4:15 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, PA, Franklin County, PA
The radar
The Sterling radar (KLWX), 96 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 313 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1675 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
003
WUUS51 KCTP 131912
SVRCTP
PAC001-055-132015-
/O.NEW.KCTP.SV.W.0225.210813T1912Z-210813T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
312 PM EDT Fri Aug 13 2021
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Adams County in south central Pennsylvania...
Southeastern Franklin County in south central Pennsylvania...
* Until 415 PM EDT.
* At 310 PM EDT, a severe thunderstorm was located near Carroll
Valley, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chambersburg, Hanover, Waynesboro, Gettysburg, Greencastle,
Hampton, Guilford, Littlestown, Carroll Valley, Fayetteville,
McSherrystown, Wayne Heights, Bonneauville, New Oxford, Mont Alto,
Lake Heritage, Rouzerville, Marion, Cashtown and Orrtanna.
This includes Interstate 81 from mile markers 0 to 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Very heavy rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3972 7783 3996 7777 3992 7697 3990 7698
3984 7699 3983 7700 3972 7701
TIME...MOT...LOC 1910Z 273DEG 25KT 3979 7746
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CR1 follow-up statement
696
WWUS51 KCTP 131948 RRA
SVSCTP
Severe Weather Statement
National Weather Service State College PA
348 PM EDT Fri Aug 13 2021
PAC055-131957-
/O.CAN.KCTP.SV.W.0225.000000T0000Z-210813T2015Z/
Franklin PA-
348 PM EDT Fri Aug 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Pennsylvania.
LAT...LON 3972 7731 3994 7733 3992 7697 3990 7698
3984 7699 3983 7700 3972 7701
TIME...MOT...LOC 1947Z 265DEG 14KT 3975 7718
$$
PAC001-132015-
/O.CON.KCTP.SV.W.0225.000000T0000Z-210813T2015Z/
Adams PA-
348 PM EDT Fri Aug 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN ADAMS COUNTY...
At 347 PM EDT, a severe thunderstorm was located near Lake Heritage,
moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hanover, Gettysburg, Hampton, Littlestown, McSherrystown,
Bonneauville, New Oxford, Lake Heritage, Biglerville, Abbottstown,
Arendtsville, Hunterstown, McKnightstown, Two Taverns, Gettysburg
National Military Park and Gettysburg College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3972 7731 3994 7733 3992 7697 3990 7698
3984 7699 3983 7700 3972 7701
TIME...MOT...LOC 1947Z 265DEG 14KT 3975 7718
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:05 PM EDT, 7 minutes earlier.
Area forecast discussion, Aug 13, 3:05 PM EDT, 7 minutes before
Area Forecast Discussion National Weather Service State College PA 305 PM EDT Fri Aug 13 2021 .SYNOPSIS... An upper level ridge will remain positioned just east of Cape Hatteras today. A cold front over the Great Lakes will push southeast across Pennsylvania Saturday, then high pressure will build into the region late in the weekend. The remnants of Tropical Storm Fred could potentially lift north into Pennsylvania by the middle of next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Anomalous upper level ridge positioned just east of Cape Hatteras will bring another day of high heat and humidity to Central Pa. Heat advisory and excessive heat warning remain in effect for this afternoon based on fcst max heat indices of 100-105F across much of the southeast half of the CWA. No reason to deviate significantly from yesterday's highs, as this part of the state will remain in the same air mass as Thursday. Latest GEFS and ECENS 2m/850mb temp plumes support another day of highs in the low to mid 90s across the southeast part of the forecast area accompanied by high humidity. All short range model guidance tracks a mid level vort max, currently over Ohio, across northern Pa this afternoon and early evening. Heating of moist, unstable air mass, combined with arrival of the vort max, should result in developing thunderstorms this afternoon. Expanded area of highest POPs southeastward. The convective environment, characterized by relatively weak vertical shear and moderate instability, is supportive of a marginal wind damage threat. SPC marginal severe threat painted across entire CWA, with far southwest corner upgraded to SLGT risk with this mornings update. Added gusty winds to wx grids accordingly. Waning convection is anticipated this evening, as vort max exits the region. However, cold front pushing in from the Grt Lks is likely to be accompanied by scattered showers well into the night across the northwest counties. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... Mid level trough and best large scale forcing are progged to pass north of Pa Saturday. However, high pwats and low level convergence are enough to maintain the chance of showers along surface cold front, as it sags southward through the forecast area Saturday. Latest operational and ensemble models indicate there will be enough pre-frontal, diurnal heating and resulting instability to support the chance of thunderstorms across the southeast corner of the forecast area. Otherwise, expect brightening skies for much of the region by afternoon, as much drier air filters in on northerly flow behind the front. Ensemble 2m temp plumes indicate highs will be around 10F cooler than today, with readings Saturday afternoon ranging from the mid 70s over the northern tier, to the mid 80s in the southern valleys. Surface high and associated low pwat air mass are progged to build into the region from the Grt Lks Saturday and Sunday, supplying fair weather and low humidity. Position of surface high settling into northern Pa should result in efficient radiational cooling with readings likely dipping into the upper 40s in the northern valleys Sunday morning, along with patchy valley fog. Model RH profiles support mostly sunny skies Sunday across central and northern PA with a mixture of clouds and sun across the south. Mixing down ensemble mean 850mb temps of around 12C translates to expected highs ranging from the mid 70s over the higher elevations of the Alleghenies, to the low 80s in the valleys from I-80 south. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... High pressure will remain centered over New England and the northern Mid-Atlantic Monday into Tuesday. Then the ridge axis will shift a little further east allowing moisture to move northward along the spine of the Appalachians. Also the upper level ridge axis will shift east with southwest flow aloft bringing increased clouds. Temperatures next week will be relatively pleasant, as they will stay mostly in the 70s and the lower 80s with persistent cloud cover though mid week with low to mid 80s Thursday and Friday. Dewpoints will be in the 50s and 60s Monday, but increase a few degrees each day beginning Tuesday, contributing to very muggy conditions mid to latter week. There is a chance for daily rain showers and thunderstorms with a northward surge of moisture from the remnants of Fred moving into Tuesday. Much uncertainty remains. Scatter thunderstorms are possible each afternoon all week mainly following a diurnal trend with best POPs Tuesday afternoon into evening. There may be some enhancement from shortwaves especially Thursday into Friday but model uncertainties making timing anything difficult. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Moderate instability fuels another round of scattered t-storms this afternoon/evening which may produce localized strong wind gusts >40kts from 270-330 deg. Showers should accompany cold front and impact the NW 1/2 of the airspace early tonight. Post- frontal/upslope sub-VFR cigs are most likely at KBFD/KJST/KIPT late tonight into early Saturday morning. Cloud deck erodes Saturday afternoon. As skies clear out and temps drop into the 50s, there could be patchy valley fog especially in the northern tier late Saturday night/early Sunday morning. Outlook... Sun...AM Patchy valley fog northern 1/2. Otherwise, VFR. Mon...Iso-sct PM t-storm impacts possible mainly SW 1/3. Tue...Increasing coverage of showers/t-storms. && .CLIMATE... High temperature of 94 degrees at Altoona tied the previous record high set in 2016. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for PAZ026>028-035- 036-046-049>053-056-058-063. Excessive Heat Warning until 7 PM EDT this evening for PAZ057- 059-064>066. && SYNOPSIS...Fitzgerald/Gartner NEAR TERM...Fitzgerald/Gartner SHORT TERM...Watson/Fitzgerald LONG TERM...Watson/DeVoir/Gutierrez AVIATION...Steinbugl/Gutierrez CLIMATE...
Hazardous weather outlook, Aug 13, 1:37 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service State College PA 137 PM EDT Fri Aug 13 2021 PAZ057-059-064>066-141745- Dauphin-Lebanon-Adams-York-Lancaster- 137 PM EDT Fri Aug 13 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-058-063-141745- Franklin-Perry-Schuylkill-Cumberland- 137 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-141745- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Northern Lycoming-Sullivan-Southern Clinton- 137 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Strong thunderstorms with gusty winds and small hail are possible late this afternoon or evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ026>028-035-046-049>053-141745- Huntingdon-Mifflin-Juniata-Fulton-Southern Lycoming-Union-Snyder- Montour-Northumberland-Columbia- 137 PM EDT Fri Aug 13 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Strong thunderstorms with gusty winds and small hail are possible late this afternoon or evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. BG
In the hours before
Special weather statement, Aug 13, 2:35 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service State College PA
235 PM EDT Fri Aug 13 2021
PAZ012-131900-
Northern Clinton PA-
235 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern Clinton
County through 300 PM EDT...
At 235 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kettle Creek State Park, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Renovo, South Renovo, Hyner and Tamarack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4133 7764 4131 7793 4136 7796 4147 7775
TIME...MOT...LOC 1835Z 251DEG 16KT 4135 7789
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoLocal storm report, Aug 13, 2:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
247 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 NW GREENCASTLE 39.82N 77.78W
08/13/2021 FRANKLIN PA FIRE DEPT/RESCUE
MULTIPLE REPORTS OF TREES AND WIRES DOWN
WEST OF GREENCASTLE.
&&
QRMLocal storm report, Aug 13, 2:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG GREENCASTLE 39.79N 77.72W
08/13/2021 FRANKLIN PA FIRE DEPT/RESCUE
WIRES DOWN.
&&
QRMSpecial weather statement, Aug 13, 2:59 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
259 PM EDT Fri Aug 13 2021
PAZ012-131930-
Northern Clinton PA-
259 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of north central
Clinton County through 330 PM EDT...
At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Renovo, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Renovo, South Renovo and Hyner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4138 7754 4132 7752 4132 7777 4139 7777
4145 7760
TIME...MOT...LOC 1858Z 264DEG 17KT 4134 7774
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoSpecial weather statement, Aug 13, 3:00 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service State College PA
300 PM EDT Fri Aug 13 2021
PAZ006-131930-
Potter PA-
300 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northeastern Potter
County through 330 PM EDT...
At 300 PM EDT, Doppler radar was tracking a strong thunderstorm near
Denton Hill State Park, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4194 7761 4188 7760 4179 7761 4178 7761
4179 7786 4187 7787
TIME...MOT...LOC 1900Z 269DEG 18KT 4184 7780
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoSpecial weather statement, Aug 13, 3:04 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service State College PA
304 PM EDT Fri Aug 13 2021
PAZ006-011-131930-
Potter PA-Cameron PA-
304 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of southwestern Potter
and northeastern Cameron Counties through 330 PM EDT...
At 304 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Sizerville to near Wharton to
near Cameron. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cameron, Wharton and Cherry Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4170 7776 4153 7784 4147 7795 4147 7799
4146 7799 4145 7825 4164 7806
TIME...MOT...LOC 1904Z 273DEG 19KT 4162 7803 4155 7807 4146 7822
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EvanegoThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:05 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Sullivan, Tioga | 40 min |
| Aug 12, 8:16 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Mifflin | 29 min |
| Aug 12, 8:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 47 min |
| Aug 12, 8:33 PM EDT | Special Weather Statement | CTP | Union | 12 min |
| Aug 12, 8:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Union | 48 min |
| Aug 12, 8:46 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry, Snyder | 29 min |
| Aug 12, 9:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 44 min |
| Aug 12, 9:14 PM EDT | Special Weather Statement | CTP | Sullivan | 31 min |
| Aug 12, 9:23 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 67 min |
| Aug 12, 9:25 PM EDT | Special Weather Statement | CTP | Perry | 20 min |
| Aug 12, 9:44 PM EDT | Special Weather Statement | CTP | Dauphin | 31 min |
| Aug 12, 9:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 31 min |
| Aug 12, 10:31 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 59 min |
| Aug 12, 10:34 PM EDT | Special Weather Statement | CTP | Lebanon | 26 min |
| Aug 12, 11:03 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Aug 12, 11:10 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 34 min |
| Aug 13, 1:49 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Perry | 41 min |
| Aug 13, 1:59 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Aug 13, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 63 min |
| Aug 13, 2:17 PM EDT | Special Weather Statement | CTP | Cameron | 28 min |
| Aug 13, 2:22 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Aug 13, 2:35 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Aug 13, 2:59 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Aug 13, 3:00 PM EDT | Special Weather Statement | CTP | Potter | 30 min |
| Aug 13, 3:04 PM EDT | Special Weather Statement | CTP | Potter | 26 min |
| Aug 13, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 61 min |
| Aug 13, 3:22 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 38 min |
| Aug 13, 3:26 PM EDT | Special Weather Statement | CTP | Dauphin | 34 min |
| Aug 13, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | York | 40 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 29 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 47 min |
| Aug 13, 3:56 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 2 hr |
| Aug 13, 3:57 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Aug 13, 4:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 53 min |
| Aug 13, 4:20 PM EDT | Special Weather Statement | CTP | Sullivan | 25 min |
| Aug 13, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 60 min |
| Aug 13, 4:41 PM EDT | Special Weather Statement | CTP | Clinton | 34 min |
| Aug 13, 4:59 PM EDT | Special Weather Statement | CTP | York | 46 min |
| Aug 13, 5:14 PM EDT | Special Weather Statement | CTP | Montour | 16 min |
| Aug 13, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 31 min |
| Aug 13, 5:38 PM EDT | Special Weather Statement | CTP | Snyder, Union | 37 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.